# SDR CA011101019

- Difficulty date: October 16, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Raythn HAWKER800XP
- Engine: Garrtt TFE7315BR
- System (JASC): 7931 · Engine Oil Pressure
- Part: Bearing
- Condition: Vibration
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT ON CLIMB A VIBRATION WAS NOTED. THEN DISAPPEARED AFTER WHILE ON CRUISE VIBRATION CAME BACK. ALSO GIVING OIL PRESSURE FLUCTUATION. AT DESTINATION, TROUBLESHOOTING WAS DONE, OIL PRESSURE WAS CHECKED "S". STARTER/GENERATOR REPLACED. VIBRATION DISAPPEARED AND OIL PRESSURE BACK TO NORMAL.
